# SDR FDEA202211152790

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 76,045 hours, 26,068 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186218214
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FLOOR PANEL 232MQF IS DENTED/CRACKED FROM STA 720-780, RBL 25-44.  FABRICATED NEW FLOOR PANEL PER FEDEX SRZ DWG SRZ-25-005.
